MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-H 01.12.20SN CEMENTLESS, HA COATED STD STEM SIZE 0, SHORT NECK; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-H 01.12.20SN CEMENTLESS, HA COATED STD STEM SIZE 0, SHORT NECK; HIP CEMENTLESS STEM
Catalog Number 01.12.20SN
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30 july 2019: lot 187005: (b)(4) items manufactured and released on 22-nov-2018.Expiration date: 2023-11-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implants- ball heads: mectacer 01.29.203 biolox delta ceramic ball head 12/14 ø 28 size l +3.5, lot 176812 (k112115): (b)(4) items manufactured and released on 29-mar-2018.Expiration date: 2023-03-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with 3 similar reported event.Liner: mpact dm 01.26.2852mhc double mobility hc liner 28/dmf lot 168641 (k092265): (b)(4) items manufactured and released on 14-mar-2019.Expiration date: 2022-02-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Cup: mpact 01.32.152mb double mobility acetabular shell ø52, lot 185435 (k143453): (b)(4) items manufactured and released on 07-dec-2018.Expiration date: 2023-11-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
About 3 months and a half after primary the surgeon revised the patient hip for an infection.The pathogen is unknown.The surgery was completed successfully.

Brand Name
STEM: QUADRA-H 01.12.20SN CEMENTLESS, HA COATED STD STEM SIZE 0, SHORT NECK
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8883102
Report Number3005180920-2019-00681
Device Sequence Number14043809
Product Code JDI
UDI-Device Identifier07630030802607
UDI-Public07630030802607
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/12/2023
Device Catalogue Number01.12.20SN
Device Lot Number187005
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2019
Initial Report FDA Received Date08/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;